# SDR DL733990409

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND IN THE AFT CABIN EMERGENCY TRACK LIGHTING TURNING OFF AFTER 30 SECONDS OF OPERATION.  FOUND BATTERY PACK VOLTAGE LOW.  REPLACED BATTERY PACK, SYSTEM OPERATED NORMAL.
